# SDR C2XA95IA004

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038599001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 7775 - PRIOR TO FLIGHT, THE CREW REPORTED THE NOSE GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND THE 'A' SYSTEM UNLOCK LIGHT WAS INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE GEAR CONTROL HANDLE IAW EMB 120 MM 32-30-03.  OPERATIONAL CHECK GOOD IAW EMB 120MM 32-30-00.  AIRCRAFT WAS RELEASED FOR SERVICE.  (Z)
